# SDR ASAA0956870

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 12,939 hours, 3,788 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARGO FIRE DETECTION CHECK FWD DETECTOR WOULD NOT TEST IN NORMAL TEST OK WITH "A" SELECTED.  NO HISTORY IN 30 DAYS.  PER AMM 26 16 00 710 801 OPS TESTED CARGO BAY SMOKE DETECTION.  OPS NORMAL PER SAME.  GRND VERIFICATION SUCCESSFUL.
